# SDR 2002UALA00040

- Difficulty date: January 7, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 28,381 hours, 21,029 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 11614
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER ALERT DUE TO ELECTRICAL SMELL IN CABIN. SUSPECTED RECIRCULATION FAN FAILURE. INSPECTED ALL CEILING/PSU/SIDEWALL LIGHTING, COFFEE MAKERS AND BOTH AIR CYCLE MACHINE OIL LEVELS, YET NO DISCREPANCIES ISOLATED. REPLACED RECIRCULATION FAN AS PRECAUTION.
